# SDR CA960223011

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252D40130180
- Condition: Cracked
- Location: #1 Main Manifold
- Part time: 16,505 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)HYDRAULIC LINE FROM #1 MAIN PRESSURE MANIFOLD TO ANTI SKID VALVE CRACKED AT FLARE RESULTING IN LOSS OF #1 HYDRAULIC FLUID AND SUBSEQUENT LOSS OF ALL #1 HYDRAULIC SERVICES. AIRCRAFT LANDED OK.
